Estimation of Structural Nonlinear Errors-in-Variables Models by Simulated Least-Squares Method
Cheng Hsiao and
Q Kevin Wang
International Economic Review, 2000, vol. 41, issue 2, 523-42
This article proposes a simulation approach to obtain least-squares or generalized least-squares estimators of structural nonlinear errors-in-variables models. The proposed estimators are computationally attractive because they do not need numerical integration nor huge numbers of simulations per observable. In addition, the asymptotic covariance matrix of the estimator has a simple decomposition that may be used to guide selection of appropriate simulation sizes. The method is also useful for models with missing data or imperfect surrogate covariates, where application of conventional least-squares and maximum-likelihood methods is restricted by numerical multidimensional integrations. Copyright 2000 by Economics Department of the University of Pennsylvania and the Osaka University Institute of Social and Economic Research Association.
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ier:iecrev:v:41:y:2000:i:2:p:523-42
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0020-6598
Access Statistics for this article
International Economic Review is currently edited by Harold L. Cole
More articles in International Economic Review from Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297. Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().